Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 164, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 15, 2008, 7:16 PM CDT for Lawrence County, Illinois. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2008, 7:16 PM CDT (00:16 UTC)
- Expired
- Jun 15, 2008, 7:45 PM CDT
- In force
- 29 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
County Lawrence County, IL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 7:18 PM CDT | TSTM WND DMG | 1 E Sumner, IL | LARGE TREE LIMBS BLOWN DOWN. |
| Jun 15, 7:25 PM CDT | TSTM WND GST 60 | 2 E Sumner, IL | REPORTED AT RED HILLS STATE PARK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 55 J/kg
- Mixed-layer CIN
- -245 J/kg
- Mixed-layer LCL
- 1985 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 160016
SVRILX
ILC101-160100-
/O.NEW.KILX.SV.W.0164.080616T0016Z-080616T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
716 PM CDT SUN JUN 15 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAWRENCE COUNTY IN SOUTHEAST ILLINOIS...
* UNTIL 800 PM CDT.
* AT 716 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 2 MILES
SOUTHEAST OF SUMNER...OR ABOUT 7 MILES WEST OF LAWRENCEVILLE...AND
WAS MOVING EAST AT 44 MPH.
* LOCATIONS IMPACTED INCLUDE...
LAWRENCEVILLE...
BIRDS...
ST. FRANCISVILLE...
OTHER LOCATIONS IN THIS WARNING INCLUDE...CHAUNCEY AND BRIDGEPORT.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3867 8755 3865 8761 3863 8762 3860 8762
3857 8766 3858 8792 3886 8791 3886 8753
3880 8750 3872 8750
TIME...MOT...LOC 0016Z 280DEG 38KT 3870 8780
$$
CHS2 follow-up statements
000
WWUS53 KILX 160029
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
728 PM CDT SUN JUN 15 2008
ILC101-160100-
/O.CON.KILX.SV.W.0164.000000T0000Z-080616T0100Z/
LAWRENCE-
728 PM CDT SUN JUN 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR LAWRENCE COUNTY...
AT 723 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED 3 MILES SOUTH OF LAWRENCEVILLE...MOVING EAST AT 44 MPH.
DAMAGING WINDS UP TO 60 MPH WERE REPORTED AT RED HILLS STATE
PARK...3 MILES EAST OF SUMNER WITH THIS STORM. THIS IS A DANGEROUS
STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS
LAT...LON 3867 8755 3867 8757 3865 8761 3860 8762
3857 8766 3858 8792 3882 8786 3886 8753
3880 8750 3872 8750
TIME...MOT...LOC 0028Z 280DEG 38KT 3867 8764
$$
CHS000
WWUS53 KILX 160045
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
745 PM CDT SUN JUN 15 2008
ILC101-160055-
/O.CAN.KILX.SV.W.0164.000000T0000Z-080616T0100Z/
LAWRENCE-
745 PM CDT SUN JUN 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR LAWRENCE COUNTY IS
CANCELLED...
AT 742 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3867 8755 3867 8757 3865 8761 3860 8762
3857 8766 3858 8792 3882 8786 3886 8753
3880 8750 3872 8750
TIME...MOT...LOC 0045Z 280DEG 38KT 3864 8741
$$
CHSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:44 PM CDT, 32 minutes earlier.
Area forecast discussion, Jun 15, 6:44 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 644 PM CDT SUN JUN 15 2008 .DISCUSSION... ISSUED 234 PM CDT SUN JUN 15 2008 LATEST SURFACE ANALYSIS SHOWED A COMPLEX WEATHER PATTERN ACROSS THE FORECAST AREA AND POINTS UPSTREAM. A COLD FRONT EXTENDED FROM LAKE SUPERIOR INTO THE CENTRAL PLAINS. MEANWHILE...AN OUTFLOW BOUNDARY FROM OVERNIGHT CONVECTION EXTENDED FROM SOUTHERN LAKE MICHIGAN...THROUGH SOUTHERN ILLINOIS...INTO SOUTHEAST IOWA. CLOSER TO HOME...ANOTHER OUTFLOW WAS JUST NORTH OF A LINE FROM QUINCY TO CHAMPAIGN. THE ONGOING AND YET TO DEVELOP CONVECTION ALONG THESE BOUNDARIES THROUGH TONIGHT IS THE PRIMARY FORECAST CONCERN OVER THE NEXT FEW DAYS. ONCE THE ABOVE MENTIONED COLD FRONT PASSES THROUGH TONIGHT...QUIETER AND COOLER WEATHER IS EXPECTED FOR MUCH OF THE NEXT SEVERAL DAYS. NOT SURPRISINGLY...THE MODELS ARE STRUGGLING WITH THE ONGOING CONVECTION AND WILL NOT BE OF SIGNIFICANT USE TONIGHT. OTHERWISE... 12Z MODELS IN REASONABLE AGREEMENT WITH RESPECT TO FEATURES EXPECTED TO IMPACT REGION OVER THE NEXT FEW DAYS. GUIDANCE TEMPERATURES GENERALLY CLOSE/REASONABLE...SO WILL NOT STRAY TOO FAR. SHORT TERM...TONIGHT THROUGH WEDNESDAY... TONIGHT...EXPECT STRONG TO SEVERE THUNDERSTORMS TO TRACK EAST SOUTHEAST ACROSS THE FORECAST AREA INTO EARLY EVENING...ASSOCIATED WITH CURRENT STRONG COMPLEX. THESE STORMS WILL BE MOVING INTO AN AREA WITH STEEP LAPSE RATES AND WITH FAIRLY STRONG UNIDIRECTIONAL WIND SHEAR PROFILES. THE PREDOMINANT THREATS WITH THESE STORMS WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. ADDITIONAL SHOWER/STORM DEVELOPMENT IS POSSIBLE UNTIL THE COLD FRONT PASSES THROUGH THE REGION LATER TONIGHT...BUT THE EXTENT AND POTENTIAL SEVERITY OF THIS DEVELOPMENT WILL BE DETERMINED BY HOW MUCH STABILIZATION OCCURS DUE TO THE ONGOING STORMS. MONDAY THROUGH WEDNESDAY...BULK OF THE PRECIPITATION SHOULD BE SOUTH AND EAST OF THE FORECAST AREA BY EARLY MONDAY AS SURFACE FRONT PUSHES SOUTH OF THE REGION. THEN...FAIRLY DEEP UPPER TROFFING OVER THE UPPER GREAT LAKES WILL SLOWLY SHIFT EAST AND ALLOW THE UPPER FLOW OVER THE FORECAST AREA TO BECOME NEUTRAL. HIGH PRESSURE WILL BUILD ACROSS THE REGION AT THE SURFACE AS A RESULT. THESE FEATURES WILL PROVIDE US WITH QUIET AND COOLER CONDITIONS. LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY...MODEL/ENSEMBLE AGREEMENT REMAINS PRETTY GOOD THROUGH THE PERIOD. TROFFING OVER EASTERN NORTH AMERICA AND RIDGING OVER THE PLAINS WILL SLOWLY SHIFT EAST WITH TIME...ALLOWING A GRADUAL MODERATION IN TEMPERATURES HEADING INTO THE WEEKEND. WE WILL ALSO BE AT GREATER RISK OF IMPULSES RIDING THE TOP OF THE RIDGE AND BRINGING US PRECIPITATION CHANCE HEADING INTO THE END OF THE WEEK. THE DETAILS ON THE PRECIPITATION RISK IS STILL TRICKY...SO WILL NOT GO ABOVE A SLIGHT CHANCE MENTION AT THIS TIME FRIDAY INTO SUNDAY. && .AVIATION... ISSUED 645 PM CDT SUN JUN 15 2008 SHOWERS AND THUNDERSTORMS HAVE PASSED SE OF THE CENTRAL IL TERMINAL SITES EARLY THIS EVENING. WENT WITH VFR CONDITIONS THROUGH SUNSET TUE. FEW TO SCATTERED CUMULUS CLOUDS THIS EVENING WITH BROKEN CIRRUS CLOUDS...THEN MOSTLY CLEAR OVERNIGHT AND TUE WITH SCATTERED TO BROKEN CLOUDS AT OR ABOVE 5K FT TUE. OUTFLOW BOUNDARY FROM LINE OF STRONG TO SEVERE STORMS MOVING THRU SOUTHEAST IL FROM TERRE HAUTE TO FLORA EARLY THIS EVENING WHILE COLD FRONT EXTENDED FROM SE WI THROUGH SE IA AND CENTRAL KS. THIS FRONT TO WEAKEN AS IT MOVES INTO IL TONIGHT. ONLY ISOLATED SHOWER AND THUNDERSTORM CHANCES WITH LOSS OF DAYTIME HEATING AND AIR MASS STABLIZED BY LINE OF STORMS THAT MOVED THRU CENTRAL IL DURING THE AFTERNOON. HIGH PRESSURE BUILDING INTO THE CENTRAL PLAINS TUE TO PROVIDE FAIR CONDITIONS TO CENTRAL IL. WEST WINDS AROUND 6 KTS TONIGHT TURN NW AROUND 10 KTS TUE. HUETTL && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 15, 3:11 PM CDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 311 PM CDT SUN JUN 15 2008 ILZ027>031-036>038-040>043-047>051-161100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 311 PM CDT SUN JUN 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY... THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THROUGH EARLY EVENING WITH THE PRIMARY THREAT BEING STRAIGHT LINE WIND DAMAGE AND LARGE HAIL. THE THUNDERSTORM THREAT WILL GRADUALLY SHIFT TO THE SOUTHEAST BEFORE SUNSET AS THE COLD FRONT SWEEPS THROUGH. INTERESTS ALONG THE ILLINOIS RIVER FROM HAVANA TO BEARDSTOWN WILL EXPERIENCE FLOODING INTO EARLY NEXT WEEK. IN ADDITION...ALONG THE SANGAMON RIVER...AREAS AROUND CHANDLERVILLE WILL BE SEEING SOME MINOR FLOODING THROUGH LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED UNTIL 7 PM. ILZ044>046-052>057-061-161100- CHAMPAIGN-CHRISTIAN-COLES-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT- SHELBY-VERMILION- 311 PM CDT SUN JUN 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY... THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THROUGH SUNSET. THE PRIMARY THREAT BEING STRAIGHT LINE WIND DAMAGE AND LARGE HAIL. THE THUNDERSTORM THREAT WILL GRADUALLY SHIFT TO THE SOUTHEAST AFTER SUNSET AS THE COLD FRONT SWEEPS THROUGH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH SUNSET. ILZ062-063-066>068-071>073-161100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 311 PM CDT SUN JUN 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ...SEVERE THUNDERSTORMS LIKELY LATE THIS AFTERNOON AND EVENING... A STRONG COLD FRONT WILL MOVE TOWARDS CENTRAL AND SOUTHEAST ILLINOIS LATE TODAY BRINGING AN INCREASING THREAT FOR THUNDERSTORMS TO THE AREA. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL THIS EVENING. THE THUNDERSTORMS WILL GRADUALLY WEAKEN AND EDGE OUT OF OUR AREA AFTER MIDNIGHT AS THE COLD FRONT SWEEPS ACROSS THE AREA. EXTENSIVE RUNOFF FLOODING FROM PREVIOUS RAINFALL WILL CONTINUE OVER MANY AREAS OF EAST CENTRAL AND SOUTHEAST ILLINOIS FOR THE NEXT COUPLE OF DAYS. IN ADDITION...SEVERAL RIVERS AND STREAMS WILL CONTINUE OUT OF THEIR BANKS INCLUDING THE WABASH...LITTLE WABASH...AND EMBARRAS RIVERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS EARLY MONDAY MORNING BUT IT APPEARS THE THREAT FOR SEVERE WEATHER WILL BE SOUTHEAST OF THE AREA. FOR THE REMAINDER OF THE PERIOD...NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED BETWEEN 5 AND 9 PM. HUETTL
In the hours before
Local storm report, Jun 15, 6:05 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
605 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM TSTM WND DMG PEORIA 40.74N 89.61W
06/15/2008 PEORIA IL EMERGENCY MNGR
LARGE TREE UPROOTED SOUTH OF THE INTERSECTION OF ROUTE
150 AND ROUTE 6...IN A SUBDIVISION. FROM CITY OF PEORIA
EMA.
&&
BAKLocal storm report, Jun 15, 6:14 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
614 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG COLFAX 40.57N 88.62W
06/15/2008 MCLEAN IL EMERGENCY MNGR
ROOF OFF OF HOME AND ROOF OFF OF A BUSINESS IN COLFAX.
FROM MCLEAN EMA.
&&
BAKLocal storm report, Jun 15, 6:32 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
632 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 2 E METCALF 39.80N 87.77W
06/15/2008 E0.75 INCH EDGAR IL LAW ENFORCEMENT
0558 PM HAIL 2 N PARIS 39.64N 87.69W
06/15/2008 E0.75 INCH EDGAR IL LAW ENFORCEMENT
&&
BAKLocal storm report, Jun 15, 6:33 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
633 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM TSTM WND DMG CUBA 40.49N 90.19W
06/15/2008 FULTON IL EMERGENCY MNGR
SEVERAL 6 FOOT HIGH TREES AND POWER POLES SNAPPED.
0248 PM TSTM WND GST FIATT 40.57N 90.18W
06/15/2008 E60.00 MPH FULTON IL EMERGENCY MNGR
0248 PM TSTM WND GST SMITHFIELD 40.47N 90.29W
06/15/2008 E60.00 MPH FULTON IL EMERGENCY MNGR
0248 PM TSTM WND GST IPAVA 40.35N 90.32W
06/15/2008 E60.00 MPH FULTON IL EMERGENCY MNGR
0255 PM HAIL CANTON 40.56N 90.04W
06/15/2008 M0.88 INCH FULTON IL MESONET
ALSO ESTIMATED WIND SPEED OF 60 MPH.
0255 PM TSTM WND GST CANTON 40.56N 90.04W
06/15/2008 E70.00 MPH FULTON IL EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN.
0255 PM TSTM WND GST MANITO 40.42N 89.78W
06/15/2008 E70.00 MPH MASON IL MESONET
A FEW TREES WERE BLOWN DOWN.
0308 PM TSTM WND DMG PEORIA 40.74N 89.61W
06/15/2008 PEORIA IL EMERGENCY MNGR
LARGE TREE UPROOTED SOUTH OF THE INTERSECTION OF ROUTE
150 AND ROUTE 6...IN A SUBDIVISION. FROM CITY OF PEORIA
EMA.
0311 PM TSTM WND GST CREVE COEUR 40.64N 89.60W
06/15/2008 E70.00 MPH TAZEWELL IL PUBLIC
NUMEROUS LARGE TREE LIMBS AND POWER LINES BLOWN DOWN.
SEVERAL TREES SNAPPED IN HALF.
0315 PM TSTM WND DMG BARTONVILLE 40.64N 89.66W
06/15/2008 PEORIA IL EMERGENCY MNGR
TREES AND POWER LINES BLOWN DOWN. FROM PEORIA COUNTY
ESDA.
0315 PM TSTM WND GST GREEN VALLEY 40.41N 89.64W
06/15/2008 E60.00 MPH TAZEWELL IL TRAINED SPOTTER
TREES DOWN ALONG IL-29 IN GREEN VALLEY.
0319 PM TSTM WND DMG PEKIN 40.57N 89.63W
06/15/2008 TAZEWELL IL TRAINED SPOTTER
NUMEROUS 5 TO 6 INCH TREE BRANCHES BLOWN DOWN.
0320 PM TSTM WND DMG 1 SE PEKIN 40.56N 89.61W
06/15/2008 TAZEWELL IL STORM CHASER
SEVERAL HEALTHY ONE FOOT TREE LIMBS BLOWN DOWN.
0325 PM TSTM WND GST 1 NW TREMONT 40.54N 89.50W
06/15/2008 M65.00 MPH TAZEWELL IL MESONET
0326 PM HAIL 1 SE SAN JOSE 40.30N 89.59W
06/15/2008 M0.75 INCH LOGAN IL EMERGENCY MNGR
0330 PM TSTM WND DMG MORTON 40.61N 89.47W
06/15/2008 TAZEWELL IL NWS EMPLOYEE
6 INCH TREE LIMBS BLOWN DOWN. ESTIMATED 60 MPH WIND
GUSTS.
0330 PM TSTM WND GST DEER CREEK 40.63N 89.33W
06/15/2008 M71.00 MPH TAZEWELL IL MESONET
0334 PM TSTM WND DMG EUREKA 40.72N 89.28W
06/15/2008 WOODFORD IL STORM CHASER
POWER LINES BLOWN DOWN.
0334 PM TSTM WND GST GOODFIELD 40.63N 89.27W
06/15/2008 E70.00 MPH WOODFORD IL EMERGENCY MNGR
60 TO 70 MPH WINDS IN GOODFIELD.
0335 PM TSTM WND DMG GOODFIELD 40.63N 89.27W
06/15/2008 WOODFORD IL TRAINED SPOTTER
8 INCH TREE LIMBS BLOWN DOWN.
0342 PM TSTM WND GST HARTSBURG 40.25N 89.44W
06/15/2008 E60.00 MPH LOGAN IL EMERGENCY MNGR
LARGE TREES BLOWN DOWN.
0342 PM TSTM WND GST 1 SE ELKHART 40.01N 89.47W
06/15/2008 E60.00 MPH LOGAN IL EMERGENCY MNGR
0349 PM TSTM WND DMG 2 SW SECOR 40.72N 89.16W
06/15/2008 WOODFORD IL STORM CHASER
6 INCH DIAMETER TREE BLOWN DOWN.
0350 PM HAIL 2 S CHESTNUT 40.04N 89.20W
06/15/2008 E0.88 INCH LOGAN IL MESONET
0350 PM TSTM WND DMG 3 SW EL PASO 40.71N 89.06W
06/15/2008 WOODFORD IL EMERGENCY MNGR
ROOF BLOWN OFF HOUSE AT THE INTERSECTION AND 2500E AND
850N.
0352 PM HAIL 1 N BUFFALO 39.86N 89.41W
06/15/2008 E0.75 INCH SANGAMON IL TRAINED SPOTTER
0402 PM TSTM WND GST DOWNS 40.40N 88.87W
06/15/2008 M67.00 MPH MCLEAN IL MESONET
0410 PM HAIL 3 NW NIANTIC 39.88N 89.21W
06/15/2008 E0.88 INCH MACON IL TRAINED SPOTTER
SMALL BRANCHES ALSO BLOWN DOWN.
0410 PM TSTM WND DMG COLFAX 40.57N 88.62W
06/15/2008 MCLEAN IL EMERGENCY MNGR
ROOF OFF OF HOME AND ROOF OFF OF A BUSINESS IN COLFAX.
FROM MCLEAN EMA.
0427 PM HAIL ARGENTA 39.99N 88.82W
06/15/2008 E0.75 INCH MACON IL EMERGENCY MNGR
0443 PM TSTM WND GST SEYMOUR 40.10N 88.42W
06/15/2008 E60.00 MPH CHAMPAIGN IL MESONET
LARGE TREE LIMBS BLOWN DOWN.
0445 PM TSTM WND GST RANTOUL 40.30N 88.16W
06/15/2008 M58.00 MPH CHAMPAIGN IL AWOS
AT RANTOUL AIRPORT AWOS
0458 PM TSTM WND GST HOOPESTON 40.47N 87.67W
06/15/2008 M67.00 MPH VERMILION IL TRAINED SPOTTER
0458 PM HAIL HOOPESTON 40.47N 87.67W
06/15/2008 E1.00 INCH VERMILION IL EMERGENCY MNGR
0458 PM TSTM WND DMG HOOPESTON 40.47N 87.67W
06/15/2008 VERMILION IL EMERGENCY MNGR
SEVERAL 3 TO 4 INCH DIAMETER TREE LIMBS AND ONE POWER
POLE WERE BLOWN DOWN.
0510 PM TSTM WND GST 3 E SIDNEY 40.02N 88.02W
06/15/2008 E60.00 MPH CHAMPAIGN IL STORM CHASER
SMALL TREE LIMBS WERE BLOWN DOWN.
0540 PM HAIL 2 E METCALF 39.80N 87.77W
06/15/2008 E0.75 INCH EDGAR IL LAW ENFORCEMENT
0558 PM HAIL 2 N PARIS 39.64N 87.69W
06/15/2008 E0.75 INCH EDGAR IL LAW ENFORCEMENT
&&
BAKLocal storm report, Jun 15, 6:37 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
637 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL NEWTON 38.99N 88.16W
06/15/2008 E0.75 INCH JASPER IL CO-OP OBSERVER
&&
BAKLocal storm report, Jun 15, 6:47 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
647 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 4 E NEWTON 38.99N 88.09W
06/15/2008 E0.75 INCH JASPER IL TRAINED SPOTTER
&&
BAKNearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.